# SDR EE4Y2017090104226

- Difficulty date: August 27, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 43,510 hours, 37,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 348.2
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A STRUCTURAL INSPECTION, FOUND THE BS 348.2FRAME CRACKED AT STRINGER 15L, THE FRAME SECTION WAS REPLACED IAW SB 737-53A1240, WORK INSTRUCTIONS PART 4A, REV 1, AND EAM 3553020-4, SECTION 1.
